# SDR DXTA2022083069250

- Difficulty date: August 29, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N688QS
- Make and model: Cessna 120
- Aircraft serial: 680A0222
- Aircraft time: 2,901 hours, 1,912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: ON POST FLIGHT DISCOVERED BATTERY 2 AND BATTERY PACK 4 INOP
